| 
Citations
 | 
   web
Khosravi, M., Leiva, V., Jamalizadeh, A., & Porcu, E. (2016). On a nonlinear Birnbaum-Saunders model based on a bivariate construction and its characteristics. Commun. Stat.-Theory Methods, 45(3), 772–793.
toggle visibility
Faouzi, T., Porcu, E., Kondrashuk, I., & Bevilacqua, M. (2023). Convergence arguments to bridge cauchy and matern covariance functions. Stat. Pap., Early Access.
toggle visibility
Faouzi, T., Porcu, E., & Bevilacqua, M. (2022). SPACE-TIME ESTIMATION AND PREDICTION UNDER FIXED-DOMAIN ASYMPTOTICS WITH COMPACTLY SUPPORTED COVARIANCE FUNCTIONS. Stat. Sin., 32(3), 1187–1203.
toggle visibility
Bevilacqua, M., Camano-Carrillo, C., & Porcu, E. (2022). Unifying compactly supported and Matern covariance functions in spatial statistics. J. Multivar. Anal., 189, 104949.
toggle visibility
Bachoc, F., Porcu, E., Bevilacqua, M., Furrer, R., & Faouzi, T. (2022). Asymptotically equivalent prediction in multivariate geostatistics. Bernoulli, 28(4), 2518–2545.
toggle visibility